@article{TRSPY_2010_271_a4,
author = {V. F. Borisov and M. I. Zelikin and L. A. Manita},
title = {Optimal synthesis in an infinite-dimensional space},
journal = {Informatics and Automation},
pages = {40--58},
year = {2010},
volume = {271},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TRSPY_2010_271_a4/}
}
V. F. Borisov; M. I. Zelikin; L. A. Manita. Optimal synthesis in an infinite-dimensional space. Informatics and Automation, Differential equations and topology. II, Tome 271 (2010), pp. 40-58. http://geodesic.mathdoc.fr/item/TRSPY_2010_271_a4/
[1] Zelikin M.I., Borisov V.F., Theory of chattering control with applications to astronautics, robotics, economics, and engineering, Birkhäuser, Boston, 1994 | MR | Zbl
[2] Zelikin M.I., Borisov V.F., “Rezhimy uchaschayuschikhsya pereklyuchenii v zadachakh optimalnogo upravleniya”, Tr. MIAN, 197, 1991, 85–166 | MR | Zbl
[3] Krein S.G., Lineinye differentsialnye uravneniya v banakhovom prostranstve, Nauka, M., 1967 | MR
[4] Kato T., Teoriya vozmuschenii lineinykh operatorov, Mir, M., 1972 | MR | Zbl
[5] Pontryagin L.S., Boltyanskii V.G., Gamkrelidze R.V., Mischenko E.F., Matematicheskaya teoriya optimalnykh protsessov, Nauka, M., 1976 | Zbl
[6] Zelikin M.I., Manita L.A., “Nakoplenie pereklyuchenii upravleniya v zadachakh s raspredelennymi parametrami”, Sovr. matematika. Fund. napr., 19 (2006), 78–113 | MR
[7] Alfutov N.A., Osnovy rascheta na ustoichivost uprugikh sistem, Mashinostroenie, M., 1991
[8] Zelikin M.I., Manita L.A., “Optimalnye rezhimy s uchaschayuschimisya pereklyucheniyami v zadache upravleniya balkoi Timoshenko”, PMM, 70:2 (2006), 295–304 | MR | Zbl
[9] Timoshenko S.P., Kurs teorii uprugosti, Nauk. dumka, Kiev, 1972
[10] Gugat M., “Controllability of a slowly rotating Timoshenko beam”, ESAIM: Control Optim. and Calc. Var., 6 (2001), 333–360 | DOI | MR | Zbl
[11] Taylor S.W., Yau S.C.B., “Boundary control of a rotating Timoshenko beam”, ANZIAM J., 44, Electron. Suppl. (2003), E143–E184.
[12] Mikhailov V.P., Differentsialnye uravneniya v chastnykh proizvodnykh, Nauka, M., 1976 | MR | Zbl
[13] Aronszajn N., Weinstein A., “On the unified theory of eigenvalues of plates and membranes”, Amer. J. Math., 64 (1942), 623–645 | DOI | MR | Zbl